# SDR 9700093235

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-211
- Aircraft serial: 340
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 848401
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, RECEIVED FORWARD CARGO DOOR OPEN AND MASTER CAUTION WARNING.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  DOOR INDICATION RETURNED TO NORMAL AFTER CLEARING RUNWAY.  MAINTENANCE PERFORMED ADJUSTMENT OF THE FORWARD CARGO DOOR PROXIMITY SENSOR, OPERATIONAL CHECK OK.
